# SDR ASAA2019062659816

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,456 hours, 4,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LH PACK LIGHT ILLUMINATED ON RECALL. LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. RH ZONE CONT LOGS 'TCV' FAULT, FAULT CLEARED & BOTH CK NML PER B737-900 AMM 21-61-00. GND VERIFICATION SUCCESSFUL.
